# SDR DALA2025070905178

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 SEVERAL PROTUDING ON STA 1400 TO STA 1410 BETWEEN S28R TO S30 AT LOWER FUSELAGE (ZONE 100). CORRECTIVE ACTION: SUMMARY OF NRC 00038: SEVERAL PROTUDING ON STA 1400 TO STA 1410 BETWEEN S28R TO S30 AT LOWER FUSELAGE WAS REPAIRED PER ER/A 627037-14 REV ORIGINAL SECTION I: REPAIR INSTRUCTIONS AND PRI 627037-14, REV. 7. (1072143)
